# SDR AMTA200600163

- Difficulty date: March 12, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON AC SKIN AT LOWER TCAS ANTENNA STA 450, RBL 2 AND RBL 4 AREA 2 INCHES X 4 INCHES APPROX.  BLENDED SURFACE CORROSION ON SKIN DOUBLER LOWER TCAS ANTENNA STA 450, RBL 2 AND 4 MATERIAL REMOVED RANGED FROM .001 TO .003 MEASURES THICKNESS FOUND TO BE WITHIN LIMITS IAW SRM.  TREATED AREA IAW SRM.  (K)
